MAUDE Adverse Event Report: GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB CM320-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number CM320-4
Medical Device Problem Codes Fire (1245); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge received information that the heating wire in the ultrasonic cavity for this device turned red during operation.Upon inspection, it was found that the shorting wire of the heating element had burnt out and required replacement.It was reported that the fuse was not impacted.There were no injuries reported.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Getinge received information that the heating wire in the ultrasonic cavity for this device turned red during operation.Upon inspection, it was found that the shorting wire of the heating element had burnt out and required replacement.The most probable cause of overheating is increased contact resistance at screw connections possibly due to loose connection/insufficient tightening or oxidation of contact surfaces; however, this could not be confirmed due to missing components; the returned heating elements did not include the associated screw connections, preventing detailed verification.At this stage, no further action towards the manufacturing process or marketed devices is warranted.However, getinge will continue to closely monitor customer feedback and field performance of the device for any future information that may require additional action.
 
Additional Manufacturer Narrative
Further investigation will be performed under the corrective and preventive action.Field h6 (medical device ¿ problem code) was updated.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
CM320-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
emelie szabo
ljungadalsgatan 11
vaxjo 
MDR Report Key23776775
Report Number9616031-2025-0000011
Device Sequence Number18656357
Product Code MEC
UDI-Device Identifier07340153700192
UDI-Public(01)07340153700192
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM320-4
Device Catalogue NumberCM320WUWD-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer06/11/2026
06/23/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date06/12/2026
07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown